# SDR A6WA201140358

- Difficulty date: March 29, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK FRAME SUPPORT, LOWER U BRACKET CRACKED AT RIVET.  R & R THE CARGO DOOR FWD TRACK LOWER U BRACKET IAW SRM 51-42-06.
